Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Arm pain while walking. Frequent urination after taking Dilzem. Done angioplasty, angiogram and placed stent. What to do?

i AM 53YR HAVING CARDIC PROBLEM.dONE ANGIOPLASTRY IN THE YEAR 2000.AGAIN ANGIOGRAM ON2006. STENT IS PATENT.NOW I FEEL PAIN IN TWO ARMS WHILE WALKING(SOME TIMES).MY DOCTOR PRESCRIES DILZEM 60MG TWICE A DAY ALREADY I AM TAKING TENOLOL 50 IN MOR 25MG IN NIGHT ATROVASTATIN 10MG CLOPALET 75MG ISMO 10MG TWICE A DAY AFTER TAKING DILZEM 60MG I GOT FREQUENT URINATION IN NIGHT? WHAT TO DO DOCTOR?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
Thank you for your query and Welcome to HCM forum.

Bilateral shoulder (?arm) pain during movement (like walking) in old age usually suggests an inflammatory process involving joints. As pain killers are bad for cardiac patients you should consult with your doctor for pain relief.

Are you sure you got frequent urination after starting dilzem ? Dilzem is not known to cause increase frequency of urination at night. Rather i think it may result from prostate enlargement which is very common at old age. Ultrasonography is often helpful to detect enlarged prostate.

Hope this helps.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor